# SDR MASA200500824

- Difficulty date: October 23, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 1,916 hours, 1,322 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6213 TUS - EICAS ELEVATOR SPLIT CAUTION MESSAGES.  UPON ARRIVING AT THE GATE THE FAULT HAD CLEARED.  MX CHECKED THE MDC AND FOUND BOTH SSCUS FAULTED.  THE SSCUS WERE RESET AND SELF TESTED WITH NO FAULTS NOTED.  AN OPERATIONAL TEST WAS PERFORMED WITH NO FAULTS NOTED.
